http://dx.doi.org/10.1198/jasa.2009.tm08198">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Nonparametric transition-based tests for jump diffusions

Language

English

Abstract

We develop a specification test for the transition density of a discretely sampled continuous-time jump-diffusion process, based on a comparison of a nonparametric estimate of the transition density or distribution function with their corresponding parametric counterparts assumed by the null hypothesis. As a special case, our method applies to pure diffusions.We provide a direct comparison of the two densities for an arbitrary specification of the null parametric model using three different discrepancy measures between the null and alternative transition density and distribution functions. We establish the asymptotic null distributions of proposed test statistics and compute their power functions. We investigate the finite-sample properties through simulations and compare them with those of other tests. This article has supplementary material online. © 2009 American Statistical Association.

Keywords

Generalized likelihood ratio test, Jump diffusion, Local linear fit, Markovian process, Null distribution, Specification test, Transition density

Publication Date

2009

Source Publication Title

Journal of the American Statistical Association

Volume

104

Issue

487

Start Page

1102

End Page

1116

Publisher

Taylor & Francis

ISSN (print)

01621459

ISSN (electronic)

1537274X

This document is currently not available here.

Share

COinS